# SDR 2005UALA00778

- Difficulty date: August 5, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 32,484 hours, 5,038 cycles
- Engine: Pwa PW4090
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Frayed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL OPENED AT POTABLE WATER COMPRESSOR IN AFT BULK PIT.  FOUND WIRING AND CONNECTOR TO COMPRESSOR FRYED.  FOUND COMPRESSOR NOT RUNNING AND VERY HOT.   ON AUGUST 1, LAX CLEANED COMPRESSOR ELEC CONNECTOR TO CLEAR W/U FOR LOW H2O PRESS.  REPEAT W/U ON AUG 4, SFO REPLACED COMPRESSOR AND REPLACED CONNECTOR.  STILL NO HELP, DEFERRED TO DEN.  COMPRESSOR REPLACED AGAIN AUG 6.  NO SUBSEQUENT W/U'S TO DATE.  FINDINGS FOR COMPRESSEOR REMOVED AUG 6: WILL NOT BUILD PRESSURE. VALVE DAMAGED. NUT, O-RINGS AND BEARINGS WORN. REPLACED ALL WORN AND DEFECTIVE PARTS AS NOTED, ASSEMBLED  AND TESTED IN ACCORDANCE WITH OEM SPECIFICATIONS.
